# SDR REXA2012062100934

- Difficulty date: June 21, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 9,869 hours, 6,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR TRACK LIGHT STRIP IN GALLEY LOOSE.  REPLACED DAMAGED SECTION OF FLOOR TRACK LIGHT PER AMM 33-51-01.
